Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Moreno, Carlos Julio
The zeros of exponential polynomials (I). Compositio Mathematica, 26 no. 1 (1973), p. 69-78
Texte intégral djvu | pdf | Analyses MR 318460 | Zbl 0267.33001 | 1 citation dans Numdam

URL stable: http://www.numdam.org/item?id=CM_1973__26_1_69_0

Bibliographie

A.S. Besicovitch [1] Almost periodic functions, Cambridge Univ. Press, Cambridge 1932.  Zbl 0004.25303 |  JFM 58.0264.02
H. Bohr [2] Almost periodic functions; Chelsea Publishing Company, New York, 1947.  MR 20163
J. Cassels [3] An introduction to diophantine approximations, Cambridge Univ. Press, Cambridge, 1957.  MR 87708 |  Zbl 0077.04801
D. Dickson [4] (a) Zeros of Exponential sums; Proc. Amer. Math. Soc. vol. 73, pp. 84-89, 1965. (b) The asymptotic distribution of zeros of exponential sums; Publ. Math. Debrecen, 11, 295-300 (1964).  MR 171903 |  Zbl 0136.06103
L. Ehrenpreis [5] Fourier analysis in several complex variables, Wiley-Interscience, New York, 1970.  MR 285849 |  Zbl 0195.10401
R.E. Langer [6] On the zeros of exponential sums and integrals; Bull. Amer. Math. Soc. 37, 213-239 (1931).
Article |  Zbl 0001.34403 |  JFM 57.0416.04
C. Moreno [7] Zeros of exponential polynomials (to appear).
G. Pólya [8] Geometrisches über die Verteilung der Nullstellen gewisser ganzer Transzendenter Funktionen; Münch. Sitzungsber., 50, 285-290 (1920).  JFM 47.0303.04
J. Tamarkin [9] Some general problems in the theory of ordinary differential operations, Math. Zeit., vol. 27, (1927) p. 24.  JFM 53.0419.02
R. Tijdeman [10] On the number of zeros of general exponential polynomials; Thesis, Univ. of Amsterdam, The Netherlands, 1969.
P. Turán [11] On the distribution of zeros of general exponential polynomials; Publ. Math. Debrecen, 7, 130-136 (1960).  MR 156951 |  Zbl 0096.03001
C. Wilder [12] Expansion problems for ordinary linear differential equations, etc., Trans. of Math. Soc. vol. 18 (1917) pp. 415-442.  MR 1501077 |  JFM 46.0697.02
Copyright Cellule MathDoc 2014 | Crédit | Plan du site